Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 80, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jul 1, 2016, 12:55 AM CDT for 4 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 12:55 AM CDT (05:55 UTC)
- Expired
- Jul 1, 2016, 5:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harper County, OK, Major County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 102 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1093 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted.
835
WGUS54 KOUN 010555
FFWOUN
OKC059-093-151-153-011000-
/O.NEW.KOUN.FF.W.0080.160701T0555Z-160701T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1255 AM CDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
HARPER COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHWESTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 500 AM CDT
* AT 1253 AM CDT...DOPPLER RADAR INDICATED SLOW MOVING...NEAR
STATIONARY THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN IN SOME
LOCATIONS. FLASH FLOODING IS OCCURRING OR IS IMMINENT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAVERNE...BUFFALO...WAYNOKA...FORT SUPPLY...FREEDOM...MAY...
ROSSTON...AVARD...ALABASTER CAVERNS STATE PARK...SELMAN...
HOPETON AND CAMP HOUSTON.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES IS POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3700 9901 3673 9861 3649 9858 3649 9905
3658 9961 3659 9961 3659 10000 3700 10000
$$
KURTZ2 follow-up statements
700
WGUS74 KOUN 010759
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT FRI JUL 1 2016
OKC059-093-151-153-011000-
/O.CON.KOUN.FF.W.0080.000000T0000Z-160701T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODS OK-WOODWARD OK-HARPER OK-MAJOR OK-
259 AM CDT FRI JUL 1 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WOODS...NORTHERN WOODWARD...HARPER AND NORTHWESTERN MAJOR COUNTIES...
AT 254 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THE HEAVIEST RAIN HAS OCCURED IN
HARPER COUNTY. BETWEEN THREE TO FOUR INCHES OF RAIN HAS ALREADY
FALLEN...WITH THE HIGHEST AMOUNTS LOCATED BETWEEN FORT SUPPLY AND
BUFFALO...ALONG AND NEAR THE HIGHWAY 183 CORRIDOR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUFFALO...LAVERNE...WAYNOKA...FREEDOM...ROSSTON...MAY...AVARD...
SELMAN...HOPETON AND CAMP HOUSTON.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES IS POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS...COUNTRY
ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW
LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3700 9901 3673 9861 3649 9858 3649 9905
3658 9961 3659 9961 3659 10000 3700 10000
$$
KURTZ465
WGUS74 KOUN 010952
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 AM CDT FRI JUL 1 2016
OKC059-093-151-153-011001-
/O.EXP.KOUN.FF.W.0080.000000T0000Z-160701T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODS OK-WOODWARD OK-HARPER OK-MAJOR OK-
452 AM CDT FRI JUL 1 2016
...THE FLASH FLOOD WARNING FOR WOODS...NORTHERN WOODWARD...HARPER AND
NORTHWESTERN MAJOR COUNTIES WILL EXPIRE AT 500 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3700 9901 3673 9861 3649 9858 3649 9905
3658 9961 3659 9961 3659 10000 3700 10000
$$
KURTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:51 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 30, 10:51 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Norman OK 1051 PM CDT THU JUN 30 2016 .DISCUSSION... Aviation discussion for the 06 UTC TAFs is below. && .AVIATION... Overall, think VFR conditions will continue. Isolated to numerous TSRA/SHRA will affect parts of northern Oklahoma as well as perhaps western Oklahoma now through 16 UTC. Plan to keep VCTS/TEMPO SHRA/TSRA near KWWR, KGAG, and KPNC. Variable gusty winds and brief MVFR or lower conditions are possible if SHRA/TSRA directly affects any of these sites. Other sites may be affected as well, but do not plan on mentioning due to lower confidence of occurrence. Beyond 16 UTC, additional SHRA/TSRA may affect parts of Oklahoma and north Texas, but do not plan on mentioning due to low confidence of occurrence in regards to exact timing and location. MBS && .PREV DISCUSSION... /issued 927 PM CDT THU JUN 30 2016/ DISCUSSION... Updated the forecast earlier to make minor adjustments for expected precipitation location this evening. With this mid- evening update, have expanded the changes into tomorrow morning, incorporating the best estimates from current trends and short- range models. Also adjusted temperatures, mainly in northern Oklahoma, to account for the effects of prolonged rainfall in that area tomorrow morning. PREV DISCUSSION... /issued 236 PM CDT THU JUN 30 2016/ DISCUSSION... With a frontal boundary lingering around the OK/KS border and northwest flow in place, convection will be a possibility each day through the weekend across northern Oklahoma. For this afternoon and tonight, a few isolated storms are possible in northern Oklahoma near the boundary, but confidence in this activity is low. The bigger story is another developing MCS coming down off of the Rockies through Kansas into northern Oklahoma late tonight. Hi res models have been trending later and later, keeping the system out of the CWA till about 7Z now. Latest satellite and radar shows storms just now beginning to form off the Rockies, which is more in line with the latest Hi Res models. So, focused the highest POPs after 06z, with only slight chances before then. Direction of motion is also a little uncertain. Previous runs had the MCS moving off to the east along the boundary after it entered northern Oklahoma, but the most recent TTU WRF shows a slightly more southerly direction more in line with previous nights and model Corfidi vectors. Fairly high confidence that most of northern Oklahoma will see storms overnight. Less confidence in the possibility of central western Oklahoma seeing convection. The boundary continues to linger around the OK/KS border Friday and Saturday. Combined with daytime heating and a strengthening low level jet, this boundary may serve as a focus for storms Friday evening. Saturday evening, the front is set to progress slowly into southwest through north central Oklahoma. A shortwave trough will come down providing the upper level support needed to bring thunderstorms to the area once again, this time extending across a larger portion of Oklahoma. As the shortwave departs and the ridge begins to move in, there may be some lingering convection on Sunday. After that the ridge continues to build through mid week, resulting in warmer temperatures and a fairly dry forecast. Wednesday and Thursday may see temperatures approaching the 100 degrees across much of the area. Farther out, models hint at another trough coming through the following weekend, potentially bringing a brief relief from next weeks heat. Day && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 23/17/17
Hazardous weather outlook, Jun 30, 9:54 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 954 PM CDT THU JUN 30 2016 OKZ004>048-050>052-TXZ083>090-011000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 954 PM CDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY ACROSS NORTHERN OKLAHOMA. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH A THREAT OF DAMAGING WIND GUSTS AND HAIL UP TO THE SIZE OF QUARTERS. VERY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. THERE IS A MARGINAL RISK OF SEVERE STORMS NORTH OF A LINE FROM CUSHING TO GUTHRIE TO CHEYENNE OKLAHOMA. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ALONG AND NORTH OF I-40 SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS OVERNIGHT...MAINLY BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS WEEKEND. HEAVY RAIN RESULTING IN LOCALIZED FLOODING WILL BE THE BIGGEST CONCERN EARLY FRIDAY THROUGH SATURDAY...ESPECIALLY ALONG AND NORTH OF I40. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE AT TIMES WITH A THREAT OF DAMAGING WINDS AND SMALL HAIL. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 30, 10:00 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT THU JUN 30 2016 OKZ004-010345- HARPER OK- 1000 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HARPER COUNTY UNTIL 1045 PM CDT... AT 958 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF MAY...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... BUFFALO...MAY AND SELMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3690 9951 3660 9944 3659 9977 3683 9983 TIME...MOT...LOC 0258Z 158DEG 7KT 3668 9963 MBS
Special weather statement, Jun 30, 10:32 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1032 PM CDT THU JUN 30 2016 OKZ005-010415- WOODS OK- 1032 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS COUNTY UNTIL 1115 PM CDT... AT 1031 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AVARD...MOVING SOUTH AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WAYNOKA...AVARD AND HOPETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3683 9899 3671 9861 3646 9862 3654 9894 TIME...MOT...LOC 0331Z 10DEG 6KT 3666 9879 MBS
Special weather statement, Jun 30, 10:41 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1041 PM CDT THU JUN 30 2016 OKZ006-011-010430- ALFALFA OK-MAJOR OK- 1041 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALFALFA AND NORTHEASTERN MAJOR COUNTIES UNTIL 1130 PM CDT... AT 1038 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF RINGWOOD...MOVING SOUTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS OVER 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... HELENA...RINGWOOD...CARMEN...GOLTRY...MENO AND ALINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3651 9850 3667 9843 3657 9812 3629 9811 TIME...MOT...LOC 0338Z 319DEG 11KT 3646 9827 MBS
Special weather statement, Jun 30, 10:46 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1046 PM CDT THU JUN 30 2016 OKZ004-010430- HARPER OK- 1046 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARPER COUNTY UNTIL 1130 PM CDT... AT 1046 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF MAY...MOVING NORTHWEST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... LAVERNE AND BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3690 9954 3660 9969 3673 9995 3697 9977 TIME...MOT...LOC 0342Z 118DEG 9KT 3674 9973 MBS
Local storm report, Jun 30, 11:18 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
06/30/2016 M64 MPH WOODS OK MESONET
&&
CMSSpecial weather statement, Jun 30, 11:29 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CDT THU JUN 30 2016
OKZ004>006-010-011-010515-
ALFALFA OK-HARPER OK-MAJOR OK-WOODS OK-WOODWARD OK-
1129 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA...HARPER...
NORTHWESTERN MAJOR...WOODS AND NORTHERN WOODWARD COUNTIES UNTIL 1215
AM CDT...
AT 1126 PM CDT...STRONG THUNDERSTORMS WERE NEAR AND ALONG A LINE
EXTENDING FROM ABOUT 15 MILES NORTHWEST OF BUFFALO TO 5 MILES EAST
OF WAYNOKA. THERE WAS VERY LITTLE MOVEMENT.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...LAVERNE...BUFFALO...WAYNOKA...CARMEN...FORT SUPPLY...
FREEDOM...DACOMA...ROSSTON...ORIENTA...
ALABASTER CAVERNS STATE PARK...QUINLAN...SELMAN...AVARD...HOPETON...
CAMP HOUSTON AND BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3700 9924 3669 9848 3627 9844 3669 10000
3700 10000
TIME...MOT...LOC 0426Z 108DEG 7KT 3703 9991 3659 9878
CMSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Oklahoma | 40 min |
| Jun 30, 7:09 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher | 2 hr |
| Jun 30, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 49 min |
| Jun 30, 7:44 PM CDT | Special Weather Statement | OUN | Noble | 31 min |
| Jun 30, 8:10 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| Jun 30, 8:32 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 30, 8:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| Jun 30, 9:12 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Major | 2 hr |
| Jun 30, 9:27 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Jun 30, 9:37 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Jun 30, 9:40 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Major | 3 hr |
| Jun 30, 9:58 PM CDT | Special Weather Statement | OUN | Major | 47 min |
| Jun 30, 10:00 PM CDT | Special Weather Statement | OUN | Harper | 45 min |
| Jun 30, 10:18 PM CDT | Areal Flood Advisory | OUN | Harper | 117 min |
| Jun 30, 10:32 PM CDT | Special Weather Statement | OUN | Woods | 43 min |
| Jun 30, 10:41 PM CDT | Special Weather Statement | OUN | Alfalfa | 49 min |
| Jun 30, 10:46 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| Jun 30, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 37 min |
| Jun 30, 11:29 PM CDT | Special Weather Statement | OUN | Harper, Major, Woods | 46 min |
| Jun 30, 11:36 PM CDT | Areal Flood Advisory | OUN | Woods | 3 hr |
| Jun 30, 11:38 PM CDT | Areal Flood Advisory | OUN | Harper | 3 hr |
| Jul 1, 3:48 AM CDT | Special Weather Statement | OUN | Kay | 42 min |
| Jul 1, 8:43 AM CDT | Areal Flood Advisory | OUN | Noble | 2 hr |
| Jul 1, 6:56 PM CDT | Special Weather Statement | OUN | Greer | 34 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.